# SDR K3HA980077

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FORWARD HAS ABOUT 2 FOOT SECTION OF TRACK COMING OUT WON'T LOCK IN POSITION, ALSO HAS TAPE AROUND IT.  REMOVED TAPE REPAIRED WIRING AND REMOVED DEBRIS FROM TRACK OPS CHECK OK PER MM 33-59-00 AND 33-50-01.
